# SDR CALA0100852

- Difficulty date: September 9, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- Aircraft time: 49,562 hours, 23,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 200-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED AT FS 200-218, LBL 45. THE CORRODED SECTION OF SEAT TRACK WAS REMOVED AND A NEW SEAT TRACK, SPLICE, AND TAB WERE INSTALLED IAW SRM 53-03, FIGURE 4B, 51-30-2, 51-10-4, 51-10-3, AND 53-05-4.
